... almost 2 years. The switch to Plegridy was chosen for the once every 2 week sub-q dose vs once a week IM injection and mild flu like symptoms once a week with Avonex. Over time, the injection site rashes from the Plegridy became worse and were ultimately intolerable. The switch to Tecfidera, after ramping up the dose, has resulted in sometimes severe GI problems. I've tried taking Imodium tablets and an Anacin tablet with every dose but the GI problems persist. Doctor is suggesting I discontinue Tecfidera and after a cleansing period, begin Tysabri. Before I make that jump, I'd like some advice on other methods I might try to better tolerate the GI side effects of the Tecfidera? The only way I find I can tolerate the Tecfidera is to take only one dose a day after a large carb and fat laden dinner. Doctor doesn't agree with my halving the dose and I don't blame him. As of my last MRI, luckily, there has been no new damage since the Avonex injection days and I am a fan of "if it ain't broke, don't fix it!" Any advise would be greatly appreciated!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2010 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 26 Feb 2017 • 0 answers
Posted 8 Aug 2017 • 0 answers
Posted 17 Dec 2017 • 0 answers